Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/Jessi

Posted by dina on May 27, 1999, at 0:03:01

In reply to Re: Celexa side-effects/weight gain, posted by Jessi on May 26, 1999, at 16:14:11

hi jessi- this is dina. i had a post about going off celexa that you possibly responded to, and now i can't seem to find either of the posts (titled "decided to go off celexa") i had gained weight (in 3 months) from celexa, also i had begun to clench my jaw with such fierceness that i was having pretty regular jaw pain. and i had developed this itchy rash/hives that disappeared when i stopped taking the meds and reappeared when i tried them again. so now i am having some withdrawal effects, headache, that weird shocking feeling, and some dizziness. i have started taking 5-htp and it seems to alleviate/reduce the side effects. i am a little irritable also. i think you mentioned in your post that you are a little less tolerant now, but cognitively (memory-wise) you are doing better. i have noticed this too. (yeah!)
take care




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dina thread:3323